Two-dimensional models of fabrics
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 29 (1995) no. 2, pp. 235-257
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1995__29_2_235_0,
author = {Caillerie, Denis and Tollenaere, Herv\'e},
title = {Two-dimensional models of fabrics},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {235--257},
year = {1995},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {29},
number = {2},
mrnumber = {1332482},
zbl = {0821.73048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1995__29_2_235_0/}
}
TY - JOUR AU - Caillerie, Denis AU - Tollenaere, Hervé TI - Two-dimensional models of fabrics JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1995 SP - 235 EP - 257 VL - 29 IS - 2 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1995__29_2_235_0/ LA - en ID - M2AN_1995__29_2_235_0 ER -
%0 Journal Article %A Caillerie, Denis %A Tollenaere, Hervé %T Two-dimensional models of fabrics %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1995 %P 235-257 %V 29 %N 2 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1995__29_2_235_0/ %G en %F M2AN_1995__29_2_235_0
Caillerie, Denis; Tollenaere, Hervé. Two-dimensional models of fabrics. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 29 (1995) no. 2, pp. 235-257. http://geodesic.mathdoc.fr/item/M2AN_1995__29_2_235_0/
